# SDR UIEA2020012320113

- Difficulty date: January 21, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,996 hours, 24,870 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 1347M32G09
- Condition: Leaking
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS HIGH OIL CONSUMPTION.  FOUND IDG GARLOCK SEAL LEAKING. DRAIN LINE CAPPED IAW AMM 71-71-00.  REMOVED LEFT IDG, REMOVED AND REPLACED LH IDG DRIVE CARBON SEAL IAW AMM 72-64-02. INSTALLED LT IDG IAW AMM 24-11-01. RUN AND LEAK CHECKED OK IAW AMM 71-00-00. DRAIN LINE RESTORED.
